# SDR DALA2016052704185

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,161 hours, 28,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT EMERGENCY LIGHTS INOPERATIVE.  LIGHTS WERE REPLACED IAW 33-52-00.
